MathSciNet Relay Station
MathSciNet bibliographic data
MR1145943 (93j:26002) 26A21 (28A20 54C30 54C50 54H05)
Darji, Udayan B. Symmetric functions, Lebesgue measurability, and the Baire property. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1151–1158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement